RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2012, Volume 170, Number 3, Pages 323–334 (Mi tmf6769)  

This article is cited in 2 scientific papers (total in 2 papers)

Cohomologies of spaces of Schwartz test functions

V. V. Zharinov

Steklov Mathematical Institute, RAS, Moscow

Abstract: We calculate cohomologies of the Schwartz algebras $\mathcal{D}$ and $\mathcal{S}$, which are basic spaces (test-function spaces) of the distribution theory. In the process, we find special cohomologies of the quotient algebras $\mathcal{E}/\mathcal{D}$ and $\mathcal{M}/\mathcal{S}$ ($\mathcal{E}$ and $\mathcal{M}$ are also test-function spaces), which are quite unusual from the standpoint of the standard functional analysis and are interesting for theoretical and mathematical physics.

Keywords: Schwartz distribution, cohomology, spherical representation

Funding Agency Grant Number
Russian Foundation for Basic Research 10-01-00178
Ministry of Education and Science of the Russian Federation НШ-7675.2010.1


DOI: https://doi.org/10.4213/tmf6769

Full text: PDF file (437 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2012, 170:3, 263–273

Bibliographic databases:

Document Type: Article
Received: 10.05.2011

Citation: V. V. Zharinov, “Cohomologies of spaces of Schwartz test functions”, TMF, 170:3 (2012), 323–334; Theoret. and Math. Phys., 170:3 (2012), 263–273

Citation in format AMSBIB
\Bibitem{Zha12}
\by V.~V.~Zharinov
\paper Cohomologies of spaces of Schwartz test functions
\jour TMF
\yr 2012
\vol 170
\issue 3
\pages 323--334
\mathnet{http://mi.mathnet.ru/tmf6769}
\crossref{https://doi.org/10.4213/tmf6769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3168843}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012TMP...170..263Z}
\elib{http://elibrary.ru/item.asp?id=20732427}
\transl
\jour Theoret. and Math. Phys.
\yr 2012
\vol 170
\issue 3
\pages 263--273
\crossref{https://doi.org/10.1007/s11232-012-0028-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303456600001}
\elib{http://elibrary.ru/item.asp?id=17983885}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860361241}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6769
  • https://doi.org/10.4213/tmf6769
  • http://mi.mathnet.ru/eng/tmf/v170/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Cohomologies of spaces of Schwartz distributions”, Theoret. and Math. Phys., 172:1 (2012), 879–884  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. V. V. Zharinov, “The formal de Rham complex”, Theoret. and Math. Phys., 174:2 (2013), 220–235  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:413
    Full text:57
    References:47
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019